Alert archive / Virginia / Special Weather Statements in 2012
Special Weather Statement, NWS Baltimore/Washington
NWS Baltimore/Washington issued this special weather statement at Aug 3, 2012, 5:51 PM EDT for Albemarle County, Virginia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 3, 2012, 5:51 PM EDT (21:51 UTC)
- Expired
- Aug 3, 2012, 6:15 PM EDT
- In force
- 24 min
- Issued by
- NWS Baltimore/Washington
County Albemarle County, VA
The radar
The Sterling radar (KLWX), 160 km from the middle of the area, began a volume at 21:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 9.9 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 137 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 1151 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
130
WWUS81 KLWX 032151
SPSLWX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
551 PM EDT FRI AUG 3 2012
VAZ037-032215-
ALBEMARLE VA-
551 PM EDT FRI AUG 3 2012
...STRONG THUNDERSTORM TO AFFECT ALBEMARLE COUNTY...
AT 551 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER GLENDOWER...
STATIONARY.
LOCATIONS IMPACTED INCLUDE SCOTTSVILLE.
HEAVY RAIN WITH THIS STORM WILL REDUCE VISIBILITIES TO BELOW ONE MILE
AND MAY CAUSE PONDING OF WATER ON ROADWAYS.
WIND GUSTS IN EXCESS OF 50 MPH ARE EXPECTED WITH THIS STORM. WINDS
THIS STRONG CAN BRING DOWN LARGE TREE BRANCHES. TAKE SHELTER UNTIL
THE STORM HAS PASSED.
&&
LAT...LON 3790 7869 3792 7847 3782 7846 3779 7849
3777 7849 3775 7852 3776 7856 3775 7858
3774 7863
TIME...MOT...LOC 2151Z 352DEG 0KT 3782 7857
$$
BAJWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this special weather statement went out at Aug 3, 3:22 PM EDT, 2 hours 29 minutes earlier.
Area forecast discussion, Aug 3, 3:22 PM EDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 322 PM EDT FRI AUG 3 2012 .SYNOPSIS... HIGH PRESSURE WILL REMAIN OFFSHORE THROUGH THE WEEKEND. A COLD FRONT WILL CROSS THE GREAT LAKES SUNDAY...BEFORE MOVING THROUGH SUNDAY NIGHT. WEAK HIGH PRESSURE WILL MOVE OVER THE MID-ATLANTIC REGION FOR THE FIRST PART OF NEXT WEEK. && .NEAR TERM /THROUGH SATURDAY/... ISOLD TSTMS HV ALREADY DVLPD OVR THE MTNS. SUSPECT THIS WL CONT TO BE THE TREND THRU THE RMDR OF THE AFTN. 12Z IAD SNDG HAD A LGT WIND FIELD...AND MDL SNDG PROFILES WEREN'T STRONG EITHER...WHICH IS TYPICALLY THE CASE IN EARLY AUG GIVEN RGN IS USUALLY UNDER A BERMUDA HIGH W/ THE JET STREAM N OF THE BORDER. MUCH OF THE HZ THAT EXISTED THIS MRNG HAS LIFTED INTO CU THIS AFTN. IT IS PSBL THAT ANYWHERE IN THE FCST AREA COULD SEE AN ISOLD TSTM THRU MID EVE. ONCE AGN "SULTRY" MIGHT BE THE BEST WORD TO DESCRIBE THE OVRNGT HRS...AS THESE WL BE IN 80S THRU MDNGT E OF THE BLUE RDG W/ DWPTS IN THE U60S/L70S. OVRNGT LOWS WL RANGE FM THE L60S IN THE HIGHLANDS TO THE MU70S IN THE CITIES. MAJORITY OF CWA WL DROP TO THE U60S/L70S. TMRW WL BE A TYPICAL ERLY AUG DAY..IN FACT QUITE A BIT LK TDA. LGT FOG WL BECOME HZ...HZ WL BECOME AFTN CU. ONCE AGN THE MTNS WL BE THE BEST PLACE FOR AFTN CNVCTN TO FORM. HIGH TEMPS AGN XPCTD TO RANGE FM THE U80S TO THE M90S. && .SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY NIGHT/... DIURNAL CONVECTION ON SAT WILL WANE DURING THE EVE WITH THE LOSS OF DAYTIME HEATING. SAT NGT WILL BE MUGGY...WITH MIN TEMPS RANGING FROM THE MID 60S IN THE HIGHLANDS TO MID 70S ALONG AND EAST OF I-95. SHORTWAVE TROUGH OVER THE UPPER MIDWEST ERY SUN IS FCST TO LIFT NEWD ACROSS THE GREAT LAKES DURING THE DAY. THIS SHORTWAVE ENERGY WILL BE WEAKENING DURING THIS TIME AS THE UPPER-JET STREAK AHEAD OF THE TROUGH LIFTS NEWD INTO ERN CANADA. THE MID- ATLANTIC REGION WILL BE SITUATED IN THE PRE- FRONTAL WARM- MOIST SECTOR ON SUN AS A SFC COLD FRONT MOVES INTO THE OH VLY. AFTN TEMPS IN THE LOWER 90S AND DEWPOINTS IN LOWER 70S ON SUN WILL YIELD A MODERATE AMT OF INSTABILITY...AROUND 1.5-2 KJ/KG...BY THE AFTN. COVERAGE AND ORGANIZATION OF CONVECTION SHOULD BE BETTER NORTH AND WEST OF THE REGION...WHERE THE BEST SYNOPTIC LIFT ASSOCIATED WITH THE TROUGH/COLD FRONT RESIDE. GIVEN THE STEEP LLVL LAPSE RATES AND APPROACH OF A 30-KT LLVL JET BY EVE...A FEW STORMS MAY BECOME SEVERE DURING THE PEAK HEATING HRS. COLD FRONT WILL MOVE THRU SUN NGT. IF FRONT MOVES THRU EARLIER THAN 12Z MODELS INDICATE...THEN ORGANIZED CONVECTION AND A DAMAGING WIND THREAT MAY EXTEND EWD TOWARD THE WRN TERRAIN AND NRN MD DURING THE EVE. HOWEVER...ATMOSPHERE WILL BE LESS CONDUCIVE FOR SEVERE WEATHER FARTHER SOUTH AND EAST WHEN FRONT MOVES THRU SEVERAL HRS AFTER SUNSET. && .LONG TERM /MONDAY THROUGH FRIDAY/... AN UPPER-LEVEL TROUGH MOVES OVER THE REGION NEXT WEEK WITH NEAR TO SLIGHTLY ABOVE NORMAL TEMPS EXPECTED FOR EARLY AUGUST. THE SURFACE COLD FRONT THAT IS EXPECTED TO MOVE THROUGH THE REGION MONDAY SHOULD STALL TO THE SOUTH AS A BERMUDA HIGH PERSISTS IN THE ATLANTIC. LIFT ASSOCIATED WITH THE FRONT MAY PRODUCE SHOWERS AND THUNDERSTORMS BUT ACTIVITY SHOULD TO THE SOUTH THROUGH THE PERIOD. GFS AND ECMWF BRING FRONT NORTHWARD ON WEDNESDAY WHICH MAY PRODUCE SHOWERS AND THUNDERSTORMS ESPECIALLY FOR THE SOUTHERN HALF OF THE CWA. TROUGH WILL EVENUTALLY FLATTEN AND MOVE EASTWARD TOWARD THE END OF NEXT WEEK BEFORE THE NEXT WAVE ARRIVES NEXT FRIDAY. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... VFR CONDS XPCTD THIS EVE. ISOLD TSTMS PSBL THRU MDNGT. LGT HZ/FG XPCTD AT IAD/CHO/MRB DURG THE OVRNGT HRS. ISOLD TSTMS PSBL AGN SAT AFTN. A COLD FRONT WILL APPROACH FROM THE NW SUN. SCT STORMS AHEAD OF THE FRONT SUN AFTN WILL INCREASE IN COVERAGE LATE IN THE DAY AND AT NGT AS THE COLD FRONT MOVES THRU. TEMPORARY RESTRICTIONS EXPECTED IN STORMS. VSBY RESTRICTIONS POSSIBLE IN FOG LATE SUN NGT...ESPECIALLY AT TERMINALS THAT WERE IMPACTED BY EARLIER STORMS. AS FRONT LINGERS TO THE SOUTH...VFR CONDITION EXPECTED MOST OF THE TIME. SHOWERS AND THUNDERSTORMS MAY CAUSE BRIEF PERIODS OF REDUCED VISBYS MAINLY FOR CHO TOWARDS THE END OF NEXT WEEK. LIGHT S-SW FLOW EXPECTED THROUGH THE PERIOD. && .MARINE... ISOLD GUSTS INTO THE SCA RANGE ARE PSBL IN THE WIDEST PART OF THE CHES BAY DURG THE RMDR OF THE AFTN. A STMT WL BE ISSUED TO ADDRESS THIS. WINDS ARE XPCTD TO RMN BLO SCA VALUES TNGT. MARGINAL SCA VALUES MAY BE PSBL SAT AFTN BUT WL REFRAIN FM ISSUANCE UNTIL EVENT DRAWS CLOSER. SCA HAS BEEN ISSUED FOR SAT NGT FOR THE MOUTH OF THE TIDAL POTOMAC RVR AND SRN ZONES OF THE MD CHSPK BAY...WHERE SLY CHANNELING WILL PRODUCE 20-KT GUSTS. SCA CONDITIONS POSSIBLE FOR MOST MARINE ZONES AS SLY WINDS INCREASE AHEAD OF A COLD FRONT. A FEW STORMS AHEAD OF THE FRONT COULD PRODUCE GUSTY WINDS LATE SUN. AS FRONT LINGERS SOUTH OF THE WATERS NEXT WEEK...LIGHT SOUTHWESTERLY FLOW EXPECTED. && .LWX WATCHES/WARNINGS/ADVISORIES... DC...NONE. MD...NONE. VA...NONE. WV...NONE. MARINE...NONE. && PRODUCTS...WOODY!/KLEIN/HAS
Hazardous weather outlook, Aug 3, 5:24 PM EDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 524 PM EDT FRI AUG 3 2012 ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057- 041000- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD- SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS- CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 524 PM EDT FRI AUG 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...TONIGHT ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE INTO EARLY THIS EVENING ACROSS PORTIONS OF NORTHERN VIRGINIA. PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SEVERE THUNDERSTORMS WILL BE POSSIBLE SUNDAY AFTERNOON AND EVENING FOR A PORTION OF THE OUTLOOK AREA. A SMALL CRAFT ADVISORY IS IN EFFECT SATURDAY NIGHT FOR THE LOWER TIDAL POTOMAC RIVER AND THE MARYLAND CHESAPEAKE BAY FROM SMITH POINT TO NORTH BEACH. SMALL CRAFT ADVISORIES MAY BE NEEDED SUNDAY AS SOUTHERLY WINDS CHANNEL UP THE BAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ON SUNDAY. MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504- WVZ050>053-055-501>506-041000- WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA- ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON- ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER- NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND- EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY- WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL- WESTERN PENDLETON-EASTERN PENDLETON- 524 PM EDT FRI AUG 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...TONIGHT ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE INTO EARLY THIS EVENING ACROSS PORTIONS OF NORTHERN VIRGINIA EAST OF THE BLUE RIDGE. PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SEVERE THUNDERSTORMS WILL BE POSSIBLE SUNDAY AFTERNOON AND EVENING FOR A PORTION OF THE OUTLOOK AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ON SUNDAY.
In the hours before
Special weather statement, Aug 3, 5:17 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 517 PM EDT FRI AUG 3 2012 VAZ052-055-502-032145- SOUTHERN FAUQUIER VA-PRINCE WILLIAM/MANASSAS/MANASSAS PARK VA- STAFFORD VA- 517 PM EDT FRI AUG 3 2012 ...STRONG THUNDERSTORM TO AFFECT SOUTHERN FAUQUIER...PRINCE WILLIAM/MANASSAS/MANASSAS PARK AND STAFFORD COUNTIES... AT 517 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES NORTHEAST OF SHILOH...MOVING NORTH AT 5 MPH. LOCATIONS IMPACTED INCLUDE RUBY. WIND GUSTS IN EXCESS OF 50 MPH ARE EXPECTED WITH THIS STORM. WINDS THIS STRONG CAN BRING DOWN LARGE TREE BRANCHES. TAKE SHELTER UNTIL THE STORM HAS PASSED. && LAT...LON 3870 7759 3865 7731 3845 7741 3847 7756 TIME...MOT...LOC 2117Z 191DEG 3KT 3854 7748 BAJ
Special weather statement, Aug 3, 5:31 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 531 PM EDT FRI AUG 3 2012 VAZ052-053-032200- PRINCE WILLIAM/MANASSAS/MANASSAS PARK VA-FAIRFAX VA- 531 PM EDT FRI AUG 3 2012 ...STRONG THUNDERSTORM TO AFFECT PRINCE WILLIAM/MANASSAS/MANASSAS PARK AND SOUTHWESTERN FAIRFAX COUNTIES... AT 531 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTHWEST OF CLIFTON...MOVING NORTH AT 5 MPH. LOCATIONS IMPACTED INCLUDE CLIFTON...MANASSAS PARK AND SUDLEY. WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED WITH THIS STORM. && LAT...LON 3881 7751 3882 7734 3870 7730 3870 7745 TIME...MOT...LOC 2131Z 162DEG 4KT 3875 7741 BAJ
Special weather statement, Aug 3, 5:43 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 543 PM EDT FRI AUG 3 2012 VAZ052-501-502-032215- NORTHERN FAUQUIER VA-SOUTHERN FAUQUIER VA- PRINCE WILLIAM/MANASSAS/MANASSAS PARK VA- 543 PM EDT FRI AUG 3 2012 ...STRONG THUNDERSTORM TO AFFECT NORTHERN FAUQUIER...SOUTHERN FAUQUIER AND PRINCE WILLIAM/MANASSAS/MANASSAS PARK COUNTIES... AT 543 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER NEW BALTIMORE...MOVING NORTH AT 5 MPH. LOCATIONS IMPACTED INCLUDE HAYMARKET AND THE PLAINS. WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED WITH THIS STORM. && LAT...LON 3888 7784 3889 7763 3870 7760 3868 7777 TIME...MOT...LOC 2143Z 166DEG 5KT 3877 7773 BAJ
Special weather statement, Aug 3, 5:49 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 549 PM EDT FRI AUG 3 2012 VAZ026-032215- ROCKINGHAM VA- 549 PM EDT FRI AUG 3 2012 ...STRONG THUNDERSTORM TO AFFECT ROCKINGHAM COUNTY... AT 549 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES WEST OF SPARKLING SPRINGS...MOVING NORTH AT 5 MPH. LOCATIONS IMPACTED INCLUDE SPARKLING SPRINGS... RURAL ROCKINGHAM COUNTY... HEAVY RAIN WITH THIS STORM WILL REDUCE VISIBILITIES TO BELOW ONE MILE AND MAY CAUSE PONDING OF WATER ON ROADWAYS. WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED WITH THIS STORM. && LAT...LON 3863 7908 3868 7895 3853 7890 3849 7904 TIME...MOT...LOC 2149Z 160DEG 4KT 3856 7901 BAJ
Special weather statement, Aug 3, 5:50 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
550 PM EDT FRI AUG 3 2012
WVZ505-506-032215-
EASTERN PENDLETON WV-WESTERN PENDLETON WV-
550 PM EDT FRI AUG 3 2012
...STRONG THUNDERSTORM TO AFFECT PENDLETON COUNTY...
AT 550 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES WEST OF
FRANKLIN...MOVING NORTHWEST AT 5 MPH.
LOCATIONS IMPACTED INCLUDE RUDDLE...RIVERTON AND CIRCLEVILLE.
HEAVY RAIN WITH THIS STORM WILL REDUCE VISIBILITIES TO BELOW ONE MILE
AND MAY CAUSE PONDING OF WATER ON ROADWAYS.
WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED WITH THIS STORM.
&&
LAT...LON 3871 7958 3872 7957 3873 7956 3881 7938
3865 7925 3856 7941 3870 7959
TIME...MOT...LOC 2150Z 147DEG 6KT 3866 7937
BAJSpecial weather statement, Aug 3, 5:51 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
551 PM EDT FRI AUG 3 2012
VAZ037-032215-
ALBEMARLE VA-
551 PM EDT FRI AUG 3 2012
...STRONG THUNDERSTORM TO AFFECT ALBEMARLE COUNTY...
AT 551 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER GLENDOWER...
STATIONARY.
LOCATIONS IMPACTED INCLUDE SCOTTSVILLE.
HEAVY RAIN WITH THIS STORM WILL REDUCE VISIBILITIES TO BELOW ONE MILE
AND MAY CAUSE PONDING OF WATER ON ROADWAYS.
WIND GUSTS IN EXCESS OF 50 MPH ARE EXPECTED WITH THIS STORM. WINDS
THIS STRONG CAN BRING DOWN LARGE TREE BRANCHES. TAKE SHELTER UNTIL
THE STORM HAS PASSED.
&&
LAT...LON 3790 7869 3792 7847 3782 7846 3779 7849
3777 7849 3775 7852 3776 7856 3775 7858
3774 7863
TIME...MOT...LOC 2151Z 352DEG 0KT 3782 7857
BAJThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 4:49 AM EDT | Coastal Flood Advisory | LWX | Arlington, City of Alexandria, City of Falls Church | 5 hr |
| Aug 3, 12:56 PM EDT | Special Weather Statement | LWX | Shenandoah | 34 min |
| Aug 3, 3:28 PM EDT | Small Craft Advisory | LWX | 63 hr | |
| Aug 3, 3:56 PM EDT | Special Weather Statement | LWX | Augusta, City of Staunton | 34 min |
| Aug 3, 4:58 PM EDT | Special Weather Statement | LWX | Stafford | 32 min |
| Aug 3, 5:17 PM EDT | Special Weather Statement | LWX | Prince William | 28 min |
| Aug 3, 5:18 PM EDT | Severe Thunderstorm Warning | LWX | Fauquier, Prince William, Stafford | 42 min |
| Aug 3, 5:31 PM EDT | Special Weather Statement | LWX | City of Manassas Park | 29 min |
| Aug 3, 5:43 PM EDT | Special Weather Statement | LWX | Fauquier | 32 min |
| Aug 3, 5:49 PM EDT | Special Weather Statement | LWX | Rockingham | 26 min |
| Aug 3, 5:56 PM EDT | Special Marine Warning | LWX | 21 min | |
| Aug 3, 6:03 PM EDT | Special Weather Statement | LWX | Fauquier | 27 min |
| Aug 3, 7:07 PM EDT | Special Weather Statement | LWX | Albemarle | 23 min |
| Aug 3, 7:28 PM EDT | Special Weather Statement | LWX | Greene | 47 min |
| Aug 3, 7:43 PM EDT | Special Weather Statement | LWX | Nelson | 47 min |
| Aug 3, 3:13 PM EDT | Special Weather Statement | LWX | Howard | 32 min |
| Aug 3, 3:39 PM EDT | Special Weather Statement | LWX | Baltimore | 36 min |
| Aug 3, 4:15 PM EDT | Special Weather Statement | LWX | Frederick | 30 min |
| Aug 3, 2:33 PM EDT | Special Weather Statement | LWX | Mineral | 27 min |
| Aug 3, 5:50 PM EDT | Special Weather Statement | LWX | Pendleton | 25 min |
| Aug 3, 6:07 PM EDT | Special Weather Statement | LWX | Pendleton | 23 min |
| Aug 3, 6:41 PM EDT | Special Weather Statement | LWX | Grant | 34 min |
| Aug 3, 7:34 PM EDT | Special Weather Statement | LWX | Grant | 41 min |
Nearby
Special Weather Statements in Virginia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.